×

Classical expansions and their relation to conjugate harmonic functions. (English) Zbl 0139.29002


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Richard Askey and Isidore Hirschman Jr., Weighted quadratic norms and ultraspherical polynomials. I, Trans. Amer. Math. Soc. 91 (1959), 294 – 313. · Zbl 0199.46701
[2] L. Bers, Functional-theoretical properties of solutions of partial differential equations of elliptic type, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 69 – 94. · Zbl 0057.08602
[3] Lipman Bers and Abe Gelbart, On a class of differential equations in mechanics of continua, Quart. Appl. Math. 1 (1943), 168 – 188. · Zbl 0063.00340
[4] S. Bochner, Sturm-Liouville and heat equations whose eigenfunctions are ultraspherical polynomials or associated Bessel functions, Proceedings of the conference on differential equations (dedicated to A. Weinstein), University of Maryland Book Store, College Park, Md., 1956, pp. 23 – 48. · Zbl 0075.28002
[5] S. Bochner and K. Chandrasekharan, Fourier Transforms, Annals of Mathematics Studies, no. 19, Princeton University Press, Princeton, N. J.; Oxford University Press, London, 1949. · Zbl 0065.34101
[6] Douglas L. Guy, Hankel multiplier transformations and weighted \?-norms, Trans. Amer. Math. Soc. 95 (1960), 137 – 189. · Zbl 0091.10202
[7] Carl S. Herz, On the mean inversion of Fourier and Hankel transforms, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 996 – 999. · Zbl 0059.09901
[8] I. I. Hirschman, The decomposition of Walsh and Fourier series, Mem. Amer. Math. Soc. No. 15 (1955), 65. · Zbl 0067.04102
[9] E. Hopf, Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen von elliptischen Typus, S.-B. Berlin Math. Ges. (1927), 147-152. · JFM 53.0454.02
[10] J. Horváth, Sur les fonctions conjuguées à plusieurs variables, Nederl. Akad. Wetensch. Proc. Ser. A. 56 = Indagationes Math. 15 (1953), 17 – 29 (French). · Zbl 0050.10501
[11] Alfred Huber, On the uniqueness of generalized axially symmetric potentials, Ann. of Math. (2) 60 (1954), 351 – 358. · Zbl 0057.08802
[12] R. O’Neil, Convolution operators and \( L(p,q)\) spaces, Duke Math. J. 30 (1963), 129-142. · Zbl 0178.47701
[13] Harry Pollard, The mean convergence of orthogonal series of polynomials, Proc. Nat. Acad. Sci. U. S. A. 32 (1946), 8 – 10. · Zbl 0060.17005
[14] Harry Pollard, The mean convergence of orthogonal series. II, Trans. Amer. Math. Soc. 63 (1948), 355 – 367. · Zbl 0032.40601
[15] E. M. Stein, Note on singular integrals, Proc. Amer. Math. Soc. 8 (1957), 250 – 254. · Zbl 0077.27301
[16] E. M. Stein, Conjugate harmonic functions in several variables, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 414 – 420.
[17] Elias M. Stein, On the theory of harmonic functions of several variables. II. Behavior near the boundary, Acta Math. 106 (1961), 137 – 174. · Zbl 0111.08001
[18] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1939. · JFM 65.0278.03
[19] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Clarendon Press, Oxford, 1937. · Zbl 0017.40404
[20] Обобщенные аналитические функции., Государств. Издат. Физ.-Мат. Лит., Мосцощ, 1959 (Руссиан). · Zbl 0698.47036
[21] G. N. Watson, Theory of Bessel functions, Cambridge Univ. Press, Cambridge, 1922. · JFM 48.0412.02
[22] -, Notes on generating functions of polynomials. III. Polynomials of Legendre and Gegenbauer, J. London Math. Soc. 8 (1933), 289-292. · Zbl 0007.41101
[23] Alexander Weinstein, Discontinuous integrals and generalized potential theory, Trans. Amer. Math. Soc. 63 (1948), 342 – 354. · Zbl 0038.26204
[24] Alexander Weinstein, Generalized axially symmetric potential theory, Bull. Amer. Math. Soc. 59 (1953), 20 – 38. · Zbl 0053.25303
[25] G. Milton Wing, The mean convergence of orthogonal series, Amer. J. Math. 72 (1950), 792 – 808. · Zbl 0045.33801
[26] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.